# SDR P2EA99032

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING FUEL TANK, FORWARD CENTER TANK AFT BOOST PUMP HOUSING WITH TEMPORARY REPAIR.  REPAIRED LEFT FUEL TANK BOOST PUMP HOUSING PER SRM 57-20-6, FIG 2.  (M)
